ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.46698/v2914-8977-8335-s

On a Difference Scheme for Solution of the Dirichlet Problem for Diffusion Equation with a Fractional Caputo Derivative in the Multidimensional Case in a Domain with an Arbitrary Boundary

Beshtokova, Z. V.  , Beshtokov, M. Kh. , Shkhanukov-Lafishev, M. H.
Vladikavkaz Mathematical Journal 2022. Vol. 24. Issue 3.
Abstract:
In this paper, we study the Dirichlet problem for the diffusion equation with a fractional Caputo derivative in the multidimensional case in a domain with an arbitrary boundary. Instead of the original equation, we consider the diffusion equation with a fractional Caputo derivative with a small parameter. A~locally one-dimensional difference scheme of A. A. Samarsky, the main essence of which is to reduce the transition from layer to layer to the sequential solution of a number of one-dimensional problems in each of the coordinate directions. Moreover, each of the auxiliary problems may not approximate the original problem, but in the aggregate and in special norms such an approximation takes place. These methods have been called splitting methods. Using the maximum principle, we obtain an a priori estimate in the uniform metric norm. The stability of the locally one-dimensional difference scheme and the uniform convergence of the approximate solution of the proposed difference scheme to the solution of the original differential problem for any \(0 < \alpha < 1\) are proved. An analysis is made of the choice of optimal values of \(\varepsilon\), at which the rate of uniform convergence of the approximate solution of the considered difference scheme to the solution of the original differential problem will be determined in the best way.
Keywords: generalized equation, convection-diffusion equation, fractional order equation, fractional derivative in the sense of Caputo, maximum principle, locally one-dimensional scheme, stability and convergence, boundary value problems, a priori estimate
Language: Russian Download the full text  
For citation: Beshtokova, Z. V., Beshtokov, M. Kh. and Shkhanukov-Lafishev, M. Kh. On a Difference Scheme for Solution of the Dirichlet Problem for Diffusion Equation† with a Fractional Caputo Derivative in the Multidimensional Case † in a Domain with an Arbitrary Boundary, Vladikavkaz Math. J., 2022, vol. 24, no. 3, pp. 37-54. DOI 10.46698/v2914-8977-8335-s
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт